# SDR SWAA2025121652317

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 70,393 hours, 42,140 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11D RECLINES INTO EXIT ROW.  SECURED SEAT RECLINE ACTUATOR CABLE AT 11D IAW SIP, OPS CHECKED NORMAL.
